Universiti Teknologi Malaysia Institutional Repository

The homological functors of some Abelian groups of prime power order

Zainal, Rosita and Mohd. Ali, Nor Muhainiah and Sarmin, Nor Haniza and Rashid, Samad (2014) The homological functors of some Abelian groups of prime power order. Jurnal Teknologi, 71 (5). pp. 5-7. ISSN 0127-9696

Full text not available from this repository.

Official URL: http://dx.doi.org/10.11113/jt.v71.3843

Abstract

The homological functors of a group were first introduced in homotopy theory. Some of the homological functors including the nonabelian tensor square and the Schur multiplier of abelian groups of prime power order are determined in this paper. The nonabelian tensor square of a group G introduced by Brown and Loday in 1987 is a special case of the nonabelian tensor product. Meanwhile, the Schur multiplier of G is the second cohomology with integer coefficients is named after Issai Schur. The aims of this paper are to determine the nonabelian tensor square and the Schur multiplier of abelian groups of order p5, where p is an odd prime

Item Type:Article
Uncontrolled Keywords:nonabelian tensor square, schur multiplier
Subjects:Q Science
Divisions:Science
ID Code:62934
Deposited By: Fazli Masari
Deposited On:03 Oct 2017 12:26
Last Modified:01 Nov 2017 12:17

Repository Staff Only: item control page